# SDR A6WA202304068536

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 601R31902317
- Part serial: NSN
- Condition: Corroded
- Location: Fs338 To Fs349
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL AT DD5 BETWEEN FS 338.00 TO FS 349.00 ******AIRCRAFT REMOVED FROM SERVICE******** REPLACED PAX DOOR INTERCOSTAL AT DD5 BETWEEN FS 338.00 TO FS 349.00 REF  DWG 601R31702 REV-N
